MAUDE Adverse Event Report: ARTHREX, INC. APOLLORF HOOK, NON-ASPIRATING 90°; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

ARTHREX, INC. APOLLORF HOOK, NON-ASPIRATING 90°; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number APOLLORF HOOK, NON-ASPIRATING 90°
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/09/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was requested/is expected but has not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported that during a procedure, the apollo rf hook, ar-9825, would not heat up when on default setting.The facility then tried turning the apollo rf hook setting higher, and the hook would not heat.The facility then opened a new apollo rf hook and the same issue occurred, as the apollo rf hook would not heat on either settings.The surgeon the used scissors to cut across the tissue due to the 2 apollo rf hooks not working.No further information provided.

Brand Name
APOLLORF HOOK, NON-ASPIRATING 90°
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key8289527
Report Number1220246-2019-00872
Device Sequence Number19508422
Product Code GEI
UDI-Device Identifier00888867142572
UDI-Public00888867142572
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K161581
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2022
Device Model NumberAPOLLORF HOOK, NON-ASPIRATING 90°
Device Catalogue NumberAR-9825
Device Lot NumberS170131
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2019
Initial Report FDA Received Date01/30/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;